# SDR BAQA094226

- Difficulty date: March 29, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N135MF
- Make and model: Urocop EC135T1
- Aircraft serial: 0281
- Aircraft time: 400 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: SC1821
- Part serial: 1077
- Condition: Unserviceable
- Location: Engine
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  ELECTRODE GONE IN UNIT. REPLACED WITH SERVICEABLE ASSET UNIT.  04/26/2004
